# SDR UALA2012011600354

- Difficulty date: January 16, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 63,101 hours, 9,100 cycles
- Engine: Pwa PW40903
- Engine time: 55,985 hours, 7,683 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW4903
- Part serial: 222055
- Condition: Faulty
- Location: Nr 1
- Part time: 55,985 hours, 7,683 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO CHRONIC OIL HIDING AND OIL TEMP RISING WITH OIL PRESSURE DECREASING REPLACE NR 1 ENGINE.  REPLACE NR 1 ENGINE.  INSTALL ESN 222027.  REPLACED NR 1 ENG PER MMOV.  INSTALLED ESN 222027.
